Journal of the Mathematical Society of Japan

The Schur index over the 2-adic field

Toshihiko YAMADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 2 (1982), 307-315.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801733

Digital Object Identifier
doi:10.2969/jmsj/03420307

Mathematical Reviews number (MathSciNet)
MR0651273

Zentralblatt MATH identifier
0478.12016

Subjects
Primary: 20C15: Ordinary representations and characters
Secondary: 12B99 16A99

Citation

YAMADA, Toshihiko. The Schur index over the 2-adic field. J. Math. Soc. Japan 34 (1982), no. 2, 307--315. doi:10.2969/jmsj/03420307. https://projecteuclid.org/euclid.jmsj/1239801733


Export citation